# SDR SWI2024031200229

- Difficulty date: December 2, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PRESSURE FLOOR SILL HAS CORROSION FROM FS 409+128 TO FS 559 IN MULTIPLE AREAS AS MARKED MX TRANS# 27504449   (C-CHECK RO 3/9/2024)   BLENDED OUT CORROSION ON RIGHT SIDE PRESSURE FLOOR SILL 9 BLENDS TOTAL  . REF. CRJ-200 SRM 51-21-06. FOUND ALL BLEND LOCATIONS WITHIN LIMITS REF REO 601R-53-41-666 REV. -C, DATE 2012-11-06. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION FOR FURTHER DETAILS.
